# SDR V6NA2021111001

- Difficulty date: November 10, 2021
- Submitted: December 14, 2021
- Operation: Air carrier
- Aircraft: N367LJ
- Make and model: Lear 60LEAR
- Aircraft serial: 367
- Aircraft time: 4,166 hours, 2,816 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Web
- Condition: Cracked
- Location: Zone 100
- Part time: 4,166 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, DISCOVERED 1.5 INCH CRACK RUNNING LONGITUDINALLY ON RIGHT SIDE OF NOSE LANDING GEAR WHEEL WELL THROUGH EXISTING FASTENER HOLES, START AND STOP. CRACK LOCATION WAS OUTSIDE THE PRESSURE VESSEL. DAMAGE AREA WAS REMOVED AND ALUMINUM FLUSH PATCH INSTALLED PER FAA DER APPROVED DATA.
